MathSciNet Relay Station
MathSciNet bibliographic data
MR3032352 92C60 (34D23)
Elaiw, A. M.; Azoz, S. A. Global properties of a class of HIV infection models with Beddington-DeAngelis functional response. Math. Methods Appl. Sci. 36 (2013), no. 4, 383–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement